... the pill? It is on my left butt check
I doubt seriously that it is due to the Pill. Are you under a Drs care for it? You should be if you are not! MRSA infections often present as a small pimple or bump and may, or may not, drain purulent (pus) matter. These infections are extremely contagious to others and require special antibiotic therapy. Another possibilty is an ingrown hair. I have known of women and men who had such large ingrown hairs on their buttocks or private areas that they had to have them surgically removed and packed with gauze before they could heal. These can also be infected with MRSA (or not). This is why it is very important to be sure that your Dr looks at them and treats them. A number of things can cause these abcessed areas but the Pill is not known to be one of them. If you have not already, please see your Dr asap!
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What can I do to avoid getting my period the week I am supposed to get it... I have an event coming?
Posted 14 Sep 2009 • 1 answer
Posted 30 Apr 2013 • 1 answer
Tri-Sprintec - I have been taking sprintec consistently for a year. Last night I was very tired and?
Posted 13 Jun 2014 • 1 answer
Posted 2 May 2017 • 1 answer
Cephalexin - I finished taking xifaxan for bacteria in my stomach about a week ago and now I have to
Posted 15 Aug 2018 • 1 answer